# SDR 07FDEA01230

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE NR 14 SLAT TRACK CUTOUT FOUND CRACKED.  4-18-07,  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
